View Full Version : detrol drying you out?
08-08-2003, 12:03 AM
i have only taken one 2mg dose of detrol LA so far, and buddy, my eyes are sooooo dry. i could drink a gallon of water. my hands feel like they are cracking open as i type.
anyone else had this?
I am taking ditropan for about a month now and it makes me sooo thirsty. I get wicked dry mouth and my skin is very dry also!
08-09-2003, 01:08 AM
I've been taking Driptane since last November. I'm sick of the dry mouth but it's way better than the IC pain. For eyes/hands I don't know what to do, but for the mouth I sip water. And eating and swallowing can be a huge problem too.
Stick with it!
08-09-2003, 01:16 AM
I also take ditropanxl and pyridium plus and I get the dry mouth too. I keep an insulated cup of ice water beside me all the time, and it helps a lot or chew some gum. that helps too.good luck and hope you have a painfree day. grouphug grouphug
08-09-2003, 03:48 AM
It destroys my sinuses and throat after about a week of taking it.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.